# SDR HEEA086744

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N973AE
- Make and model: Snias AS350B3
- Aircraft serial: 3229
- Aircraft time: 2,374 hours
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: 845UN01Q4AA5F
- Part serial: NA
- Condition: Failed
- Location: Engine Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT MOTOR OR START WHEN IDLE WAS SELECTED. TO BE SENT TO VENDOR.
